# SDR USAA2014103100010

- Difficulty date: October 30, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 44,110 hours, 20,331 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Out Of Balance
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STRONG VIBRATION FELT THROUGHOUT ACFT, BUT STRONGEST IN AFT SECTION.  ENG 1 & 2 VIBRATION NO MORE THAN 1.2 TO 1.4 INCHES CRUISE & 2.8 INCHES DECENT.  ACCOMPLISHED JOB CARD 26T00027006 ELEVATOR SERVO CONTROLS & HINGE BEARINGS FOR PLAY.  SPICED SEAL IN PANEL 197GB LT SIDE IAW AMM 53-35-13.  ACCCOMPLISHED FAN TRIM BALANCE, IAW A320 AMM 77-32-34-860-043-A AND 77-32-34-750-001-A.  PRIOR TO BALANCE THE RUMBLE AND VIBRATION WAS DUPLICATED.  AFTER BALANCE NO RUMBLE OR VIB.  NOTED, REF LP 8745028.
